Geometrien über Schiefkörpern mit involutorischem Antiautomorphismus.

G. Ewald

Mathematische Annalen (1963)

  • Volume: 150, page 156-164
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ewald, G.. "Geometrien über Schiefkörpern mit involutorischem Antiautomorphismus.." Mathematische Annalen 150 (1963): 156-164. <>.

author = {Ewald, G.},
journal = {Mathematische Annalen},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {156-164},
title = {Geometrien über Schiefkörpern mit involutorischem Antiautomorphismus.},
url = {},
volume = {150},
year = {1963},

AU - Ewald, G.
TI - Geometrien über Schiefkörpern mit involutorischem Antiautomorphismus.
JO - Mathematische Annalen
PY - 1963
VL - 150
SP - 156
EP - 164
KW - foundations of geometry, non-Euclidean geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.